Advertisement

Generalized skew derivations on Lie ideals in prime rings

  • Shahoor KhanEmail author
Article
  • 41 Downloads

Abstract

Let R be a prime ring of characteristic different from 2 and 3, L a noncentral Lie ideal of R, F a nonzero generalized skew derivation of R and \(n\ge 1\) be a fixed integer such that \([F(u),u]^n=0\) for all \(u\in L\). Suppose that R does not satisfy \(s_4\), then either there exists an element a in C such that \(F(x)=ax\) for all \(x\in R\) or there exists \(a\in C\) and \(b\in Q\) such that \(F(x)=ax+[b,x]\) for all \(x\in R\).

Keywords

Prime ring Skew derivation Automorphism Generalized skew derivation 

Mathematics Subject Classification

16N20 16U80 16W25 

References

  1. 1.
    Beidar, K.I., Martindale, W.S., Mikhalev, A.V.: Rings with Generalized Identities, Monographs and Textbooks in Pure and Applied Mathematics, vol. 196. Marcel Dekker Inc., New York (1996)Google Scholar
  2. 2.
    Chang, J.C.: On the identity \(h(x)=af(x)+g(x)b\). Taiwan. J. Math. 7, 103–113 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Chuang, C.L.: GPIs having coefficients in Utumi quotient rings Proc. Am. Math. Soc. 103, 723–728 (1988)CrossRefzbMATHGoogle Scholar
  4. 4.
    Chuang, C.L.: Differential identites with automorphisms and antiautomorphisms I. J. Algebra 149, 371–404 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Chuang, C.L.: Differential identites with automorphisms and antiautomorphisms II. J. Algebra 160, 130–171 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Carini, L., De Filippis, V.: Commutators with power central on a Lie ideal. Pac. J. Math. 193, 259–278 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Chuang, C.L., Lee, T.K.: Identites with single skew derivations. J. Algebra 288, 59–77 (2005)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Chuang, C.L., Chou, M.C., Liu, C.K.: Skew derivations with annihilating conditions. Publ. Math. Debr. 68, 161–170 (2006)MathSciNetzbMATHGoogle Scholar
  9. 9.
    De Filippis, V., Scudo, G.: Strong commutativity and Engel condition preserving maps in prime and semiprime rings. Linear Multilinear Algebra 61(7), 161–171 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    De Filippis, V., Huang, S.: Power commuting skew derivations in prime rings. Monatsh. Math.  https://doi.org/10.1007/s00605-014-0672-9
  11. 11.
    De Filippis, V.: Generalized derivations and commutators with nilpotent values on Lie ideals. Tamsui Oxf. J. Math. Sci. 22(2), 167–175 (2006)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Herstein, I.N.: Topics in Ring Theory. University of Chicago Press, Chicago (1969)zbMATHGoogle Scholar
  13. 13.
    Jacobson, N.: Structure of Rings, American Mathematical Society Colloquium Publications, vol. 37. American Mathematical Society, Providence (1964)Google Scholar
  14. 14.
    Kharchenko, V.K.: Generalized derivations with automorphisms. Algebra Log. 14, 132–148 (1975)CrossRefzbMATHGoogle Scholar
  15. 15.
    Lanski, C.: An Engel condition with derivation. Proc. Am. Math. Soc. 118(3), 731–734 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Lanski, C.: Differential identities, Lie ideals and Posner’s theorems. Pac. J. Math. 134(2), 275–297 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Mayne, J.H.: Centralizing mappings of prime rings. Can. Math. Bull. 27(1), 122–126 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Mayne, J.H.: Centralizing automorphisms of Lie ideals in prime rings. Can. Math. Bull. 35(4), 510–514 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Wong, T.L.: Derivations with power central values on multilinear polynomials. Algebra Colloq. 3, 369–378 (1996)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Wang, Y., You, H.: A note on commutator with power central values on Lie ideals. Acta Math. Sin. 22, 1715–1720 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Wang, Y.: Power centralizing automorphisms of Lie ideals in prime rings. Commun. Algebra 34(40), 609–615 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Martindale III, W.S.: Prime rings satisfying a generalized polynomial identity. J. Algebra 12(576–584), 490–497 (1969)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Posner, E.C.: Derivations in prime rings. Proc. Am. Math. Soc. 8, 1093–1100 (1957)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Italia S.r.l., part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsAligarh Muslim UniversityAligarhIndia

Personalised recommendations